# SDR SWIA200210697

- Difficulty date: February 26, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 7,642 hours, 10,814 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Part serial: 0174
- Condition: Faulty
- Location: Cockpit
- Part time: 5,469 hours, 7,561 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ATTEMPTED TO RAISE FLAPS AND RECEIVED A FLAP DISAGREEMENT ON THE OUTBOARD PAIR.  RAN QRH PROCEDURE WITH NO CHANGE.  RETURNED TO DEN.  REMOVED AND REPLACED FLAP ANNUNCIATOR PANEL.  CLEANED FLAP TRACKS AND CANNON PLUGS AND RAN SYSTEM DIAGNOSTICS.  RAN FLAPS NUMEROUS TIMES.  OPS CHECK GOOD IAW MM 27-00-00.
